# SDR SWAA050847

- Difficulty date: March 18, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 48,614 hours, 48,488 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R1 DOOR FRAME CRACKED AT AFT LOWER STOP FITTING.  REMOVED AND REPLACED DOOR PER MM.
